# SDR ASAA2024031550036

- Difficulty date: March 15, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: TB15191
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: MULTIPLE LOWER FLAP DENTS BEHIND RIGHT MAIN WHEEL, MAP AND MEASURE ALL. GROUNDED - YES. PERFORMED CATEGORY A PERMANENT REPAIR IN 2EA AREAS ON R/W I/B FLAP LOWER SURFACE IN ZONE 2.AREA 1 REPAIR MEASURES 55" FROM I/B EDGE, 6" FROM T/E REPAIR DOUBLER MEASURES 14" X 12.5"AREA 2 MEASURES 92" FROM I/B EDGE AND 6" FROM T/E REPAIR DOUBLER MEASURES 14" X 12.5" IAW A320 SRM 57-52-00-283-105, 57-52-00-283-106, 57-52-00-300-093, 51-75-11-911-014, 51-42-11, 51-77-11-911031 REV 148 01FEB2024 FH: 33908:24  F/C: 11488  WV: 015,PN: D5757065005300  SN: TB15191
